A case of herpes-like Sweet's syndrome in acute myelogenous leukemia during treatment with G-CSF
Related Experiment Video
Updated: Oct 18, 2026

Assessment of Chimeric Antigen Receptor T Cell-Associated Toxicities Using an Acute Lymphoblastic Leukemia Patient-Derived Xenograft Mouse Model
Published on: February 10, 2023
W N van Mook1, M M Fickers, J A van der Kley
1Department of Internal Medicine, Atrium Medical Center, Heerlen, The Netherlands.
Abstract:
A 49-year-old patient with refractory acute myelogenous leukemia (AML) is described who developed fever and herpes-like skin lesions during treatment with G-CSF. Skin biopsies revealed dermal neutrophilic infiltrates compatible with the diagnosis of Sweet's syndrome. The fever and skin lesions disappeared completely after treatment with corticosteroids.
Related Concept Videos
Cryptococcal Meningitis
Cytomegalovirus Disease
Herpes
Genital Herpes
Regulation of Hematopoietic Stem Cells
Cytotoxic Edema: Pathophysiology
